Author Topic: Question--  (Read 207 times)

[Buddie]

Question--
« on: June 08, 2022, 05:30:05 pm »
I am 8 months completely off. Still struggling with stomach issues (bloating, constipation, overall benzo belly). I tried to speed up the process by microdosing with amanita muscaria...its said to be a GABA A agonist. Now I'm not feeling so well. Stomach is way worse and I have anxiety similar to acute.

You don't think this set me back to the very beginning do you?!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Question--
« Reply #1 on: June 08, 2022, 05:31:38 pm »
I dont think it works that way
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Question--
« Reply #2 on: June 08, 2022, 06:22:49 pm »
No. Your body probably didn't react to it in a typical sense. Vigorous exercise, caffeine, stress, etc.. can all cause someone in recovery to react much more negatively than someone who isn't.

Just ride it out and you should improve back to baseline as long as you aren't taking any other similar substances.

How long were you using amanita muscaria? It looks like a risky thing to take even for someone not in recovery. Doesn't sound like a safe substance to ingest under any circumstances.

Amanita muscaria is a highly poisonous mushroom due to the fact that it contains psychoactive alkaloids: muscarine, ibotenic acid and muscimol. The latter two substances are structurally similar to gamma-aminobutyric acid (GABA) and they act as neurotransmitters in the CNS, stimulating glutamate receptors
« Last Edit: June 08, 2022, 06:31:04 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Question--
« Reply #3 on: June 08, 2022, 06:26:29 pm »
Only took 3 doses over the course of 2 days. That last dose I probably overdid it because the first two didn't make me feel anything.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Question--
« Reply #4 on: June 08, 2022, 06:32:53 pm »
But what research led you to believe ingesting poisonous mushrooms would help with your digestive issues? Has it been awhile since your last dose?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Question--
« Reply #5 on: June 08, 2022, 06:41:09 pm »
Muscimol is the active in this particular mushroom that acts as a GABA A R agonist. A woman who runs a page called 'Amanita Dreamer' suffered greatly from benzos and said this cured her. My last dose was last night. I only took 3 doses over the course of 2 days.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Question--
« Reply #6 on: June 08, 2022, 06:50:20 pm »
I have yet to see any definitive proof beyond anecdotal testimonies that any substance can speed up recovery for benzo withdrawal or any other type of withdrawal.

When we are feeling desperate we may latch on to other people's claims out of hope. Does this person who supposedly suffered from benzos have a link on her page to purchase this product from a specific site? That would be a red flag right there.

Keep in mind that post acute benzo withdrawal is becoming more widely acknowledged and even mentioned in major media. The more notoriety it gets the more snake oil salesmen will see an opportunity to promote substances to those who are vulnerable simply for financial gain.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Question--
« Reply #7 on: June 08, 2022, 07:04:40 pm »
Hello,
I wouldnt look into finding other prescription or any kind of supplements to speed up healing. Mostly likely the brain/body has its natural way of running its course to heal even if it takes time. To help manage your benzo w/d symptoms start with more of Plant base diet, eliminate carbs, sugars, caffeine. Start off with light walking, very slowly increase walking to mild exercise. It helps with the brain producing natural serotonin, gaba. Just remember taking these drug for so long and stopping it has altered our brain and nervous system in the spine, it will take time so be very patient with yourself during this process.
« Last Edit: June 08, 2022, 07:22:05 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.